# SDR UF6A990927

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5D11186
- Condition: Corroded
- Location: Bs 360-343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - INTERCOSTAL BETWEEN STATIONS 360FS AND 343FS IS CORRODED.  MAINTENANCE FABRICATED INTERCOSTAL AND INSTALLED.  ALL WORK WAS DONE IAW BAE ATP SRM 53-10-13 AND 51-40-00.  (M)
